# SDR TWAA9917410

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LONGERON 2 LEFT CRACKED AT TIE BOLTS, STA 200.  REMOVED AND REPLACED WITH NEW LONGERON FROM STA 148 TO APPROX STA 230 PER TWA SPM 6-70-01.
